Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paulinarae

Skin Burning Hours After Application?

Recommended Posts

Hi! I'm 22 years old and have been on the regimen with acne.org products for a total of three weeks now. I was slowly increasing the amount of BP on the face (like it says to do) & at week 3 I was doing about one full pump of BP morning & night. My skin by the end of the week is so incredibly dry, not a single spot on my face feels like soft normal skin. Last night I washed my face and started the regimen around 10:30pm then finished applying moisturizer and jojoba oil a little after 11pm. After applying the moisturizer my face burned a little, which has happened pretty much every time I apply it. But by 2am my face was still burning and worse than it was in the beginning! I didn't know what to do & was in so much pain that I washed it off with cold water. The following morning (today) I didn't put BP on, because I was afraid of it burning again.

I know everyone goes through a rough time (to different extents) in the beginning using the regimen. But is this normal? What do you think I should do? I really want my skin to clear up & I know everyone says to be persistent, but this was so painful & honestly my skin hasn't improved at all & I only have moderate acne.

Sometimes I do apply Cetaphil face lotion to help with the dryness, but only when my skin is really dry & I have to go out in public or put makeup on. I feel like the Cetaphil lotion is more moisturizing than The Regimen moisturizer.

I really appreciate anyone who reads this whole thing &/or takes the time to help me out! Thanks so much! smile.png

Edit: Sorry if this is the wrong place to post this, I was a little confused as to where this post "should" go & am new to this.

Edited by paulinarae

Share this post


Link to post
Share on other sites

Hi Paulinarae, if you are up to your third week and applying two pumps of BP a day, you're doing really well. I also experienced what you are currently going through in the first month and a couple of times I had to wash off the BP a few hours after applying (once at 3am in the morning) because it was burning so much. All I did was take a break for one day and then continued as normal and it was fine. It was like me skin needed a chance to catch its breath before continuing on.

My advice to you is to slap on the cetaphil moisturiser for a day that you arent applying the BP so that your skin gets re-hydrated again and then continue with the acne.org products the following day. I completely agree with you that the cetaphil moisturiser is way more hydrating than the acne.org moisturiser, but I found that only the acne.org moisturiser got me completely clear. The cetaphil still caused me to break out.

In a couple of weeks you can startt to use AHA+ and hopefully that will help a lot in rehydrating your skin....it certainly helped me.

Keep going, hang in there, it really does get easier.

Goodluck.

Share this post


Link to post
Share on other sites

Good to hear, thanks for the advice!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×